# SDR SWAA2022022470595

- Difficulty date: October 29, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 27,205 hours, 16,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN FORWARD WET AREA MACHINED INTERCOSTAL STA 344-360 BL 0 HAS 2 FLOOR BOARD HOLES CRACKED / REMOVED BROCKEN INTERCOSTAL & REPLACED W/ NEW INTERCOSTAL @ STA 344-360 BL0 IAW BDWG 141A5400 & B737-700 SRM 51-40-02-0G. ATAG # WN7734
